Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Charbellaa

Gedarel birth control pill

Recommended Posts

Ok so I came off microynon pill in April/may 2017 my skin was so clear but then 5-6 months later in October 2017 my skin flared up out of no where to these tender red bumps on just my cheeks sometimes would come to a head but sometimes would just be red it was like a group of them on my cheeks every day I would get new ones as others would go down so I then decided to go back on my old pill and within 2 months they were dying down abit but still had some so my Doctor recommended I go on gederel pill 30/150  also known as Marvelon as it’s suppose to be good for skin etc.. Im on my 2nd packet and my skin is no better it’s obviously got worse because I’ve changed pills but I have seen no sign of improvement I have 5 days left of my packet and then I’m on my 3rd one. Every day I’m getting these new red raised bumps I can only put it down to hormones? Has anyone had anything similar? Or used Marvelon?? These bumps only affect my cheeks and jawline.. I’m just worried It’s never going to go away, but maybe my hormones just need to get use to this pill.. 
Link to comment
Share on other sites

I had exactly the same issue, I was on Yasmin for about 7 years but my doctor recommended me changing my pill as it has the highest rate for blood clots. I came off and went onto cilest for 6 months and my skin went terrible, same symptoms as you. My chin is constantly full of tiny red spots. My doctor put me on gederel as it is similar to Yasmin.. Have you had any more luck with your skin? If this doesn't work I'm going back to Yasmin. 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×